# SDR CALA2013082100583

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 70,943 hours, 7,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN G9 GALLEY EMERGENCY LIGHT FOUND INOPERATIVE,  BATTERY PACK REPLACED AND OPS CHECKED NORMAL IAW AMM 33-51-06.
